Question for the ladees only ( boys/men be warned )

Status
Not open for further replies.
G

gemsipot

Guest
#1
I am due to have a coil removed tomorrow as my monthly's are heavy and can last around 10/12 days ( 4/5 days i practly bleed to death lol ) it's been like this since having it put in after my 3rd child.

I am going to ask the family planning dude to put me on the pill as i know this will sort me out and hopefully return me back to a 4 day light flow again.

finally my question: is it okay to be on the pill when your in basic...?

( any bloke's feeling ill i did warn you so no stupid comments :lol: :lol: )
 
#5
Blood isn't a problem for most rufty tufty soldiers, but doing basic with 3 kids at home is a new one on me.
 
#6
For once I am speechless................but I would pay money, lots of money to do a CFT in the nude with you, mid cycle, holding a bitterglass under your fanny catching spillage....does it look like Tracy Emin smiling when its at its peak ?
 
#7
Yes you will be, the med centre even has stocks of the Pill
 
G

gemsipot

Guest
#9
lol lol rockpile if my freeking vet ( doctor ) would spay me ( rip my womenly innards out ) i would not have this worry...!!!!!!!!!!!!!

lol
 
#10
have you considered the injection instead? it's every 3 months I think - may be easier than having to take the pill at the same time every day - and I am told it stops your "monthlys" completely
 

old_fat_and_hairy

LE
Book Reviewer
Reviews Editor
#11
gemsipot said:
lol lol rockpile if my freeking vet ( doctor ) would spay me ( rip my womenly innards out ) i would not have this worry...!!!!!!!!!!!!!

lol
Just get yourself down here, woman. I will be happy to oblige.
 
#12
I would say it was ESSENTIAL that you go on the Jack-and-Jill during basic....... the Permanent Staff will be sniffing round like cats in a fish mongers.............. no link intended there.
 
#13
Being on the pill is likely to be encouraged when at training ;)

It certainly shouldnt give you any problems, not unless you start growing a beard in which case you just have to learn to shave, most of the women i know tend to get a tad flabby when they start taking the pill but Combats compensate for that be it bloke or woman so dont worry :D
 
G

gemsipot

Guest
#14
Thank you wompingwillow..!

reni 77 - PMSL hummm me thinks you may need some kind of help those are bad thoughts your having lol

My partner of 11 years has the pleasure of my 3 spawn while i'm away JOY JOY JOY.. about time if you ask me they drive me nut's , i dont know where they came from or how i ended up with such things, especially the youngest one MAN it has issues lol lol lol lol ...
 
G

gemsipot

Guest
#15
thanks again folks..!

not sure on the injection thing, can have other side affects apparently.!

better go and clean, wax and spruce one's self ready for tomoz lol lol gowd why do men always make ME turn all unladee like lol lol
 
#17
My apologies dear lady. The dog being the centre of the picture I made an assumption - always a dangerous thing to do.

But then, seeking medical advice of a personal nature on this site is asking for trouble, I my opinion.
 
Status
Not open for further replies.

Top